# SDR ASAA2016081517713

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,842 hours, 2,879 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156185
- Part serial: 10394
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,784 hours, 3,481 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLUE COWL VALVE OPEN LIGHT ON BRIGHT BLUE WITH A FLICKER WITH SWITCH IN ON POSITION. TAI ON UPPER DISPLAY IS GREEN. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE COWL THERMAL ANTI-ICE VALVE. IAW AMM 30-21-11/401. OPERATIONAL CHECK, IAW AMM 30-21-11-400-801 STEP 3I.
